advertisement
Question
Posted by: SG | 2004/11/15

Advice Pls

I've been of the pill since Feb 04. the last 2 mnths my period is funny, last month it was only 3 days and this month 4 days.
My length is usually 7 days.

Since last week I have been having these fuunny cramp like feelings when i strech to far of pick up heavy things, me and hubby have been trying to conceive but nothing yet, I dont want to do a HPT for i'm scared for dissapointment.

could this be my month or not !!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It does not sound like you are pregnant. If the periods were very light, a pregnancy test would be advisable though. Periods can be different off the Pill, so a change in cycle would not be abnormal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement